# SDR MASA2011060602952

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,621 hours, 38,598 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Gauge
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NL GAUGE INACCURATE IN FLT.  R2 NR 1 NL GAUGE.
